# SDR HEEA202509050001

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N725P
- Make and model: Skrsky S76C
- Aircraft serial: 760692
- Aircraft time: 9,593 hours
- System (JASC): 7500 · Engine Bleed Air System
- Part: Transducer
- Part number: 7630207800107
- Condition: Inoperative
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER ONE ENGINE BARRIER FILTER MAINTENANCE CAUTION CAME ON IN FLIGHT RETURNED TO HOUMA. ALL OTHER ENGINE INDICATIONS NORMAL.
